advertisement
Reply
 
Thread Tools Display Modes
Old 06-30-2020, 02:52 AM   #1
mothtoaflame
Member
mothtoaflame has no updates.
 
Member Since: May 2019
Location: England
Posts: 38
1 yr Member
5 hugs
given
Default Weight gain

I was switched from lamotrigine to risperidone a while back and have experienced weight gain. I want to come off but I believe my next trial is pregabalin which is also known for weight gain. Anyone have any experience or advice to share?
mothtoaflame is offline   Reply With QuoteReply With Quote
Hugs from:
"Thanks for this!" says:

advertisement
Old 06-30-2020, 01:04 PM   #2
bpcyclist
Wise Elder
 
bpcyclist's Avatar
bpcyclist has no updates.
 
Member Since: Sep 2019
Location: Portland
Posts: 9,848 (SuperPoster!)
30.6k hugs
given
PC PoohBah!
Default Re: Weight gain

Lots of folsk have done well on Geodon in terms of weight. I have been on Abilify for twelve years and never gained a pound, even on a huge dose, so...

Good luck to you. If you are considering non-atypicals, I am also on Trilafon now and it works great for psychosis.. Way better than the Abilify. And zero side effects, zero weight gain. It si an outstadning antipsychotic, even though older. It just does not get any attention as it is off-patent.
__________________
bipolar 1

lithium er 1200, wellbutrin er, 300, abilify 10, depakote xr 1500, trilafon 6, fish oil, asa 325







When I was a kid, my parents moved a lot, but I always found them--Rodney Dangerfield
bpcyclist is online now   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 12:58 PM.

Powered by vBulletin® — Copyright © 2000 - 2020, Jelsoft Enterprises Ltd.



 

advertisement

Psych Central Forums

Psych Central is the leading mental health website, overseen by mental health professionals since 1995.

 

Helplines and Lifelines

The material on this site is for informational purposes only, and is not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider.

Always consult your doctor or mental health professional before trying anything you read here.
Please read the full disclaimer.